# SDR 2017FA0000276

- Difficulty date: April 15, 2017
- Submitted: July 10, 2017
- Operation: General aviation
- Aircraft: N333P
- Engine: Lyc LTIO540J2BD
- Engine time: 7,000 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 13F17786
- Part serial: 62V2267
- Condition: Broken
- Location: Engine
- Part time: 7,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRANKSHAFT BROKEN IN HALF AT COUNTERWEIGHT BLADE
